# SDR SROM110220222

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4174
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: 8Z9029103
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NACELLE EXHAUST SHROUD SPRING CLIPS CRACKED AT 2 LOCATIONS (P/N 8Z9029-103).  CRACKS ARE OUTSIDE OF MANUFACTURES LIMITS REQUIRING PART REPLACEMENT.
